Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/66823
Title: Parameter characteristics of gauss-markov mobility model in mobile wireless sensor networks
Authors: Wang, WW
Chen, Y
Chen, HL
Kong, XC
Chen, JJ
Keywords: Mobile wireless sensor networks
Mobility model
Gauss-Markov
Parameter characteristics
Out-boundary
Coverage rate
Parameter design
Issue Date: 2016
Publisher: Old City Publishing
Source: Ad hoc and sensor wireless networks, 2016, v. 34, no. 1-4, p. 257-272 How to cite?
Journal: Ad hoc and sensor wireless networks 
URI: http://hdl.handle.net/10397/66823
ISSN: 1551-9899
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

Page view(s)

34
Last Week
2
Last month
Checked on Dec 11, 2017

Google ScholarTM

Check



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.